Thank you for posting your query.
I have noted your symptoms and can understand your concern.
However, I would like to reassure you and wish to inform you that I agree with you that your symptoms are suggestive of benign fasciculation syndrome (BFS) and not amyotrophic lateral sclerosis (ALS). As you mentioned, in ALS, there would be weakness and thinning (wasting) of muscles associated with muscle twitchings (fasciculations). Also, the symptoms would have progressively worsened if it was ALS.
Also, I agree with you that TENS therapy would not increase the risk of getting ALS in the future.
I hope it helps. I would be pleased to answer any follow up queries.
Dr. Sudhir Kumar MD (Medicine), DM (Neurology)
Patient replied :
Thanks much for your thoughtful and reassuring reply! So you don't feel like TENS usage has any relation (even to the BFS) or increases my risk of any neurological issues in the future and is safe for me to continue using going forward? Thanks again!
TENS usage has no relation to BFS and will not increase the risk of neurological issues in the future. You can continue using it.